EconPapers    
Economics at your fingertips  
 

Indeterminacy of rational expectations equilibria in sequential financial markets

Paola Donati () and Takeshi Momi ()

Journal of Mathematical Economics, 2003, vol. 39, issue 7, 743-762

Date: 2003
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4068(03)00023-5
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:39:y:2003:i:7:p:743-762

Access Statistics for this article

Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii

More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2022-08-01
Handle: RePEc:eee:mateco:v:39:y:2003:i:7:p:743-762